# SDR HEEA0013767

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070265011
- Condition: Failed
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NEEDLE HAS STICKY OPERATION.
